APPLICATION OF THE (G '/G)-EXPANSION METHOD FOR SOME SPACE-TIME FRACTIONAL PARTIAL DIFFERENTIAL EQUATIONS


Bayrak M. A.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.67, no.1, pp.60-67, 2018 (ESCI) identifier

Abstract

In this paper, the (G'/G)-expansion method is presented for finding the exact solutions of the space-time fractional traveling wave solutions for the Joseph-Egri (TRLW) equation and Gardner equation. The fractional derivatives are described by modified Riemann-Liouville sense. Many exact solutions are obtained by the hyperbolic functions, the trigonometric functions and the rational functions. This method is efficient and powerful in performing a solution to the fractional partial differential equations. Also, the method reduces the large amount of calculations.